EconPapers    
Economics at your fingertips  
 

Ecuaciones

Ricardo Siu () and Carlos Andaluz Zúñiga ()
Additional contact information
Carlos Andaluz Zúñiga: Departamento de Economía, Universidad del Pacífico

Chapter 2 in Álgebra, 2007, vol. 1, pp 107-346 from Fondo Editorial, Universidad del Pacífico

Keywords: ecuación; sistemas de ecuaciones (search for similar items in EconPapers)
JEL-codes: A22 (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pai:chptup:07-06-02

Access Statistics for this chapter

More chapters in Chapters of Books from Fondo Editorial, Universidad del Pacífico Contact information at EDIRC.
Bibliographic data for series maintained by Giit ().

 
Page updated 2025-04-04
Handle: RePEc:pai:chptup:07-06-02